# SDR HNAA2022112800312

- Difficulty date: November 1, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 40,886 hours, 37,553 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E944174 - GALLEY R/H FLOOR BEAM FWD DIAMOND GUSSET HAS CORROSION .... REMOVED AND REPLACED GALLEY R/H FLOOR BEAM FWD DIAMOND GUSSET IAW EMB145 SRM 51-40-02
